# SDR COMA0060874

- Difficulty date: October 28, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 13,034 hours, 12,185 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY AT ZERO VOLTS, APU BATTERY CHARGER IS INTERMITTENT.  APU GROUND CABLE ARCHING AT GROUND STUD N1232, WHICH CAUSED SUBSTANTIAL DAMAGE AT FRAME 654.5.  REPAIRED DAMAGED FRAME AND RELOCATED GROUND STUD IAW S/B 601R-49-014.
